Alert archive / New Mexico / High Wind Warnings in 2023

High Wind Warning 7, NWS Albuquerque, NM

February 18, 2023Colfax County, Mora County, Union County, New Mexico

NWS Albuquerque, NM issued this high wind warning at Feb 18, 2023, 8:37 PM MST for Colfax County, Mora County, Union County, New Mexico. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2023, 8:37 PM MST (03:37 UTC)
Expired
Feb 19, 2023, 5:00 AM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Mora County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 204 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2023-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2023-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2417 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

818 
WWUS75 KABQ 190337
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
837 PM MST Sat Feb 18 2023

NMZ227-191200-
/O.UPG.KABQ.WI.Y.0012.000000T0000Z-230219T1200Z/
/O.NEW.KABQ.HW.W.0007.230219T0337Z-230219T1200Z/
Johnson and Bartlett Mesas Including Raton Pass-
837 PM MST Sat Feb 18 2023

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SUNDAY...

* WHAT...West winds 35 to 45 mph with gusts between 60 and 75 mph.

* WHERE...Johnson and Bartlett Mesas Including Raton Pass.

* WHEN...Until 5 AM MST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles on I-25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ228-191200-
/O.NEW.KABQ.HW.W.0007.230219T0337Z-230219T1200Z/
Far Northeast Highlands-
837 PM MST Sat Feb 18 2023

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SUNDAY...

* WHAT...West winds 35 to 45 mph with gusts between 60 and 75 mph.

* WHERE...Far Northeast Highlands.

* WHEN...Until 5 AM MST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles along I-25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ213>215-191200-
/O.CON.KABQ.WI.Y.0012.000000T0000Z-230219T1200Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-
837 PM MST Sat Feb 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Sangre de Cristo Mountains.

* WHEN...Until 5 AM MST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on north to 
  south oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

34
2 follow-up statements
632 
WWUS75 KABQ 190919
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
219 AM MST Sun Feb 19 2023

NMZ227-228-191200-
/O.NEW.KABQ.HW.W.0008.230220T0100Z-230220T1200Z/
/O.CON.KABQ.HW.W.0007.000000T0000Z-230219T1200Z/
Johnson and Bartlett Mesas Including Raton Pass-Far Northeast
Highlands-
219 AM MST Sun Feb 19 2023

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS 
MORNING...
...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM MST 
MONDAY...

* WHAT...For the first High Wind Warning, west winds 20 to 30 mph 
  with gusts up to 60 mph. For the second High Wind Warning, west 
  winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Far Northeast Highlands and Johnson and Bartlett Mesas 
  Including Raton Pass.

* WHEN...For the first High Wind Warning, until 5 AM MST early this 
  morning. For the second High Wind Warning, from 6 PM this evening 
  to 5 AM MST Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles along I-25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ215-191200-
/O.NEW.KABQ.HW.W.0008.230220T0100Z-230221T0000Z/
/O.CON.KABQ.WI.Y.0012.000000T0000Z-230219T1200Z/
East Slopes Sangre de Cristo Mountains-
219 AM MST Sun Feb 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS 
MORNING...
...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 PM MST 
MONDAY...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with gusts 
  up to 60 mph. For the High Wind Warning, west winds 35 to 45 mph 
  with gusts up to 65 mph expected.

* WHERE...East Slopes Sangre de Cristo Mountains.

* WHEN...For the Wind Advisory, until 5 AM MST early this morning. 
  For the High Wind Warning, from 6 PM this evening to 5 PM MST 
  Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ213-214-191200-
/O.CON.KABQ.WI.Y.0012.000000T0000Z-230219T1200Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-
219 AM MST Sun Feb 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS 
MORNING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Northern and Southern Sangre de Cristo Mountains.

* WHEN...Until 5 AM MST early this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on north to 
  south oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

24
397 
WWUS75 KABQ 191131
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
431 AM MST Sun Feb 19 2023

NMZ227-228-191900-
/O.EXP.KABQ.HW.W.0007.000000T0000Z-230219T1200Z/
/O.CON.KABQ.HW.W.0008.230220T0100Z-230220T1200Z/
Johnson and Bartlett Mesas Including Raton Pass-Far Northeast
Highlands-
431 AM MST Sun Feb 19 2023

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 
AM MST MONDAY...
...HIGH WIND WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Far Northeast Highlands and Johnson and Bartlett Mesas 
  Including Raton Pass.

* WHEN...From 6 PM this evening to 5 AM MST Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles along I-25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ215-191900-
/O.EXP.KABQ.WI.Y.0012.000000T0000Z-230219T1200Z/
/O.CON.KABQ.HW.W.0008.230220T0100Z-230221T0000Z/
East Slopes Sangre de Cristo Mountains-
431 AM MST Sun Feb 19 2023

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 
PM MST MONDAY...
...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected.

* WHERE...East Slopes Sangre de Cristo Mountains.

* WHEN...From 6 PM this evening to 5 PM MST Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take action to secure trash cans, lawn furniture, and other loose or 
lightweight outdoor objects. Extremely hazardous driving conditions 
can be expected, especially for motorists in high profile vehicles 
who should consider delaying travel.

&&

$$

NMZ213-214-191245-
/O.EXP.KABQ.WI.Y.0012.000000T0000Z-230219T1200Z/
Northern Sangre de Cristo Mountains-Southern Sangre de Cristo
Mountains-
431 AM MST Sun Feb 19 2023

...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING...

Winds will continue to decrease through the morning, therefore the 
Wind Advisory will be allowed to expire.

$$

24

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Feb 18, 4:21 PM MST, 4 hours 16 minutes earlier.

Area forecast discussion, Feb 18, 4:21 PM MST, 4 hours 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
421 PM MST Sat Feb 18 2023

...New AVIATION...

.SYNOPSIS...
Issued at 124 PM MST Sat Feb 18 2023

Temperatures will continue to warm through mid next week, with
them rising above normal across eastern New Mexico beginning
tomorrow to as much as 10 to 15 degrees above normal Monday and
Tuesday. Central and western New Mexico will be around to a few
degrees below normal Sunday through Tuesday. The main story for
the upcoming week will be the wind, with breezy to windy
conditions each and every afternoon Sunday through Tuesday. Strong
and potentially damaging west winds are expected areawide on
Wednesday as a storm system dives south from the Pacific
northwest. The storm system will bring colder temperatures, along
with the chance for rain and snow showers to areas along and west
of the central mountain chain late Tuesday through early
Thursday. Temperatures cool down to a few degrees below normal
across central and eastern areas and around 10 to 15 degrees below
normal for northern and western areas on Thursday behind the
storm system. Eastern and central New Mexico temperatures warm up
slightly above normal again on Friday ahead of the next storm
system diving south along the Pacific coast.

&&

.SHORT TERM...
(This evening through Sunday night)
Issued at 124 PM MST Sat Feb 18 2023

Winds aloft are forecast to trend up significantly overnight into
Sunday as the polar jet stream dives southeast from the Pacific NW
and the subtropical jet rises northeast into NM. Stronger winds will
hit the peaks of the Sangre De Cristos this evening and may work
down the east slopes, including the Johnson/Bartlett Mesas. Not a
classic mountain wave scenario, but worthy of a Wind Advisory that
will be issued shortly and will be valid through the overnight
hours. A Wind Advisory may also be required for the northeast
quarter Sunday, but not a slam dunk and am expecting a significant
increase in cloud cover from south to north Sunday due to Pacific
moisture advection. Given the moisture advection and dynamics at
play, showers are forecast Sunday afternoon and evening with the
best chances across the southern mountains. Snow levels will be
high, but the peaks west of Ruidoso could pick up 5-10" of welcomed
snowfall through early Monday morning. Temperatures will trend up
through the period and be above normal Sunday night due to cloud
cover and a disturbed lower boundary layer. The latest NAM is
showing greater potential for mountain wave action to the lee of the
Sangre De Cristos late Sunday night.

&&

.LONG TERM...
(Monday through Friday)
Issued at 124 PM MST Sat Feb 18 2023

Some lower elevation showers and mountain snow is possible early
Monday around the southwest mountains and Sacramento mountains,
due to a subtropical tap of moisture ahead of a cutoff low
pressure just west of Baja California. Additionally some gusty
west winds of 35 to 45 mph and mountain wave activity is possible
along the east slopes of the Sangre de Cristo mountains, due to
the enhanced upper level flow from the polar and subtropical jets.
Meanwhile, northern and central areas should see cloud cover
slowly decrease throughout the day thanks to drier west and
northwest flow behind Sunday's northern stream upper level trough.
High temperatures will be around to as much as 6 degrees below
average for areas along and west of the central mountain chain.
Meanwhile, high temperatures across the eastern plains will be
around 10 to 15 degrees above average thanks to the downslope
westerly flow. Another day of breezy to windy conditions of 25 to
35 mph with gusts of 45 mph is expected across the region due to a
developing surface lee low. Similar conditions are expected
areawide on Tuesday, with slightly less cloud cover, as the upper
low over Baja California begins to get absorbed by a larger
longwave upper level trough diving south from the Gulf of Alaska
over the Pacific Northwest. Clouds will increase across northwest
New Mexico late Tuesday, with orographically enhanced rain and
snow showers along the southwest facing slopes of the Chuskas and
Tusas mountains Tuesday night.

Winds really crank up areawide on Wednesday, as the polar jet
with winds of 150 to 160 kts along the base of the aforementioned
upper level trough drapes itself over New Mexico. Strong west flow
of 45 to 55 kts at 700 mb and 95 to 110 kts at 500 mb along with
deep ABL mixing (especially across eastern New Mexico) and a lee
surface low of 986 mb in southeast Colorado will result in strong
surface winds of 30 to 45 mph with gusts of up to 65 mph.
Additionally, there will be a chance for rain and mountain snow
across areas west of the central mountain chain as a shortwave
pivots around the main upper level longwave trough over the
northern Rockies. These areas will be cooler by 5 to 10 degrees
due to the passage of a Pacific front in association with the
shortwave. Gusty winds are expected to remain for most of the
region into Wednesday night, as the shortwave exits northeast
into the central plains. Cooler temperatures are expected areawide
on Thursday behind the disturbance and a backdoor front briefly
clipping northeast New Mexico. Breezy to locally windy southwest
winds will return Thursday afternoon, due to a developing weak
surface trough along the east slopes of the central mountain
chain. Temperatures will warm up by around 5 to 10 degrees
areawide on Friday, ahead of the next upper level shortwave
trough diving south along the Pacific coast into the Great Basin
and desert southwest with more orographically forced rain and
higher elevation snow along southwest facing slopes late Friday.
Southwest winds will also ramp across eastern New Mexico again
Friday afternoon, with sustained winds of 25 to 35 mph gusting to
45 mph expected due to development of another lee surface low
over southeast Colorado.

&&

.AVIATION...
(00Z TAFS)
Issued at 411 PM MST Sat Feb 18 2023

A subtropical moisture tap will result in increasing cloudiness
over the next 24 hours. In general, expect top-down moistening to
occur once again, with abundant high clouds moving in overnight,
then cigs will lower through Sunday afternoon. Localized areas of
MVFR cigs will be possible Sunday afternoon which may result in mt
obscurations. Additionally, mainly isolated high elevation snow
and lower elevation rain showers can be expected across portions
of central and western NM. Currently, confidence is low that any
TAF site will be impacted by precipitation. Otherwise, strong
winds will also be a concern over the next 24 hours (and beyond).
Wind gusts between 30 and 40 kts across east central NM will
decrease after sunset, but breezy conditions will persist through
the overnight hours in this area. Also, expect strong winds over
the Sangre de Cristo Mountains overnight with gusts near 40-45kts
possible. Westerly wind gusts near 40kts will again be possible
Sunday afternoon across much of NE and EC NM.

&&

.FIRE WEATHER...
Issued at 124 PM MST Sat Feb 18 2023

Both the polar and subtropical jet streams will play a significant
role in bringing strong winds to the area through the forecast
period. Through early week, the strongest winds will be along and
east of the central mountain chain, but humidity is forecast to
remain below critical threshold. If critical fire weather conditions
were to occur through early week it would be on Tuesday afternoon
across the east central plains. A high wind event is forecast
Wednesday, with the potential for damaging winds as a strong polar
jet stream moves directly over NM. Critical fire weather conditions
are possible across eastern NM Wednesday, but humidity is forecast
to remain below critical threshold at this time. Wednesday's event
will bring chances for wetting precipitation to the mountains,
especially to the peaks and west-facing slopes. Expect a break on
Thursday followed by winds back on the uptrend Friday ahead of an
upper level trough. Vent rates will be mostly good to excellent
through the period, although a few central and western valleys may
stay poor through Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  19  46  20  48 /   0   5   0   0
Dulce...........................  13  41  12  45 /   5  20   5   0
Cuba............................  21  43  23  44 /   0  20  10   5
Gallup..........................  22  47  24  50 /   0  20  10   5
El Morro........................  23  45  27  46 /   0  20  20  10
Grants..........................  22  49  24  51 /   0  20  10   5
Quemado.........................  26  48  29  50 /   0  30  20  10
Magdalena.......................  29  51  34  54 /   0  20  20  10
Datil...........................  26  46  30  50 /   0  20  20   5
Reserve.........................  22  50  28  54 /   0  20  20  20
Glenwood........................  34  52  39  58 /   0  30  30  30
Chama...........................  12  35  14  40 /   5  30  10   5
Los Alamos......................  25  44  28  46 /   0  20  20   0
Pecos...........................  25  43  29  48 /   0  20  20   0
Cerro/Questa....................  23  39  27  43 /   0  10   5   0
Red River.......................  14  33  18  38 /   0  20   5   0
Angel Fire......................  10  35  16  39 /   0  20  10   0
Taos............................  14  41  19  45 /   0  10  10   0
Mora............................  24  45  29  49 /   0  10  20   0
Espanola........................  21  49  25  51 /   0  10  10   0
Santa Fe........................  25  42  29  47 /   0  20  20   5
Santa Fe Airport................  23  45  26  50 /   0  20  20   0
Albuquerque Foothills...........  33  49  36  54 /   0  20  20  10
Albuquerque Heights.............  30  51  35  56 /   0  20  20   5
Albuquerque Valley..............  27  53  32  59 /   0  20  10   5
Albuquerque West Mesa...........  28  51  32  56 /   0  20  10   5
Belen...........................  24  55  31  60 /   0  20  20   5
Bernalillo......................  28  52  31  56 /   0  20  20   5
Bosque Farms....................  23  54  30  59 /   0  20  20   5
Corrales........................  28  52  32  57 /   0  20  20   5
Los Lunas.......................  24  54  31  59 /   0  20  20   5
Placitas........................  30  49  33  53 /   0  20  20  10
Rio Rancho......................  28  51  32  56 /   0  20  20   5
Socorro.........................  29  57  35  62 /   0  20  20  10
Sandia Park/Cedar Crest.........  30  44  32  49 /   0  30  20  10
Tijeras.........................  29  46  33  51 /   0  30  20  10
Edgewood........................  25  47  29  51 /   0  30  20  10
Moriarty/Estancia...............  21  50  27  54 /   0  20  20   5
Clines Corners..................  25  47  29  50 /   0  10  20   5
Mountainair.....................  27  48  33  52 /   0  20  30  10
Gran Quivira....................  28  50  33  53 /   0  20  30  10
Carrizozo.......................  34  53  39  57 /   0  30  40  20
Ruidoso.........................  32  48  36  50 /   0  40  40  20
Capulin.........................  24  50  27  55 /   0   0   0   0
Raton...........................  21  52  25  57 /   0   0   0   0
Springer........................  19  54  26  59 /   0   0   0   0
Las Vegas.......................  28  50  32  55 /   0   5   5   0
Clayton.........................  29  63  32  66 /   0   0   0   0
Roy.............................  25  58  32  61 /   0   0   0   0
Conchas.........................  32  64  39  68 /   0   5   0   0
Santa Rosa......................  31  62  38  62 /   0   5   5   0
Tucumcari.......................  32  66  39  70 /   0   0   0   0
Clovis..........................  32  65  39  67 /   0   0   0   0
Portales........................  30  66  39  69 /   0   0   5   0
Fort Sumner.....................  31  64  40  66 /   0   5   0   0
Roswell.........................  34  66  43  73 /   0  10  10   0
Picacho.........................  34  61  40  63 /   0  10  10   5
Elk.............................  33  57  39  60 /   0  30  20   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 5 AM MST Sunday for NMZ213>215-227.

&&

SHORT TERM...11
LONG TERM....71
AVIATION...34

In the hours before

Local storm report, Feb 18, 8:03 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
803 PM MST SAT FEB 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     NON-TSTM WND GST RATON CREWS AIRPORT     36.73N 104.50W
02/18/2023  M71 MPH          COLFAX             NM   ASOS

            ASOS STATION KRTN RATON CREWS AIRPORT.

&&
Local storm report, Feb 18, 8:08 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
808 PM MST SAT FEB 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HIGH SUST WINDS  RATON CREWS AIRPORT     36.73N 104.50W
02/18/2023  M45 MPH          COLFAX             NM   ASOS

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 2:19 AM MSTHigh Wind WarningABQColfax, Mora, San Miguel, Union39 hr
Feb 19, 1:13 PM MSTWind AdvisoryABQColfax, Mora, San Miguel5 hr
Feb 19, 2:22 PM MSTWind AdvisoryABQChaves, Curry, De Baca, Guadalupe, Lincoln, Quay and 4 more27 hr

Nearby

High Wind Warnings in New Mexico, 2023Every high wind warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.